# SDR HNAA9900119

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922HA
- Make and model: Dhav DHC8102
- Aircraft serial: 094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Dented
- Location: Bs 151-157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINSPECT AND EVALUATE APPROX 10 DENTS ON STR 30S, BETWEEN STATIONS X151.6 AND X157.0 FOR PERMANENT REPAIR.  ALSO, GENERATE DMT FOR PERM REPAIR.  DEFERED PER DISPOSITION ON 8\14\99 SEQ 29.  REPAIRED IAW EO8-53-99-316.
